EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 1, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-012-44-1009 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
08/22/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported via legal documentation, a patient had left knee revision surgery on (b)(6) 2018.They underwent a second revision surgery on (b)(6) 2022, approximately 4 years 2 months after their first revision."the polyethylene was examined and noted to have severe wear resembling the polyethylene and almost completely worn through.The interface of the cement and bone on the femur was approached with cement osteotomes and the femur was noted to be extremely unstable.It was very easily loosened and debonded from the underlying cement.Upon removing the cement from the distal femur, severe osteolysis, particularly of the medial femoral condyle was observed.¿ the patient was taken to the pacu in good condition, having tolerated the procedure well.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.
Additional Manufacturer Narrative
Pending investigation.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information: please disregard this report as it was submitted in error.Event was previously reported under report# 1038671-2023-02172.